International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 2 | Views: 119 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper | Mathematics | India | Volume 11 Issue 9, September 2022


On Computation of Isomorphism Classes of Transversals

Manohar Choudhary | Vivek Kumar Jain


Abstract: Let G be a finite group and H a subgroup of G. In this article we have developed a program to compute the number of isomorphism classes of transversals. We also have computed the number of isomorphism classes of transversals of all subgroups for non-abelian groups of order up to 22.


Keywords: Right-transversals, Right-quasigroup


Edition: Volume 11 Issue 9, September 2022,


Pages: 988 - 992


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top